I started taking all kinds of medication for pain. I stopped everything except for the Norco. It is now time to stop that because I have suddenly realized thaat I am not feeling anything at all. I want to start feeling again, so today I will not take any. I have started
[More] feeling the withdrawals, and so far so good. Just sore and have a headache. I think I can deal with it. I do feel fuzzy in the head, almost like I'm high. I imagine the shaky feeling will pass. I am determined. I also don't want to put back on some weight I have lost recentlyso I hope this. Isn't an issue with coming off these pills, I would like to think it wasn't the pills that made me lose in the first place. Wish me luck please
Love to all
The very best of luck to you during your withdrawal. You can do this. I use a Teeter's Hang Up for back pain. If your pain returns you may have to deal with the pain through a Pain Management team. Keep the faith!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.